Share Facebook


03-17-2015, 08:46 AM   #1
charlotteg
 
Join Date: Apr 2012
Location: Isle of Wight, United Kingdom
6mp to methotrexate?

So, I switched from Imuran to 6mp and for the first few days I was quite hopeful. But then I started having mild side effects and thought I'd give it a while longer (that's what hospital said when I had side effects with Imuran). So it's been 2 and a half weeks and the side effects with 6mp are now as bad if not worse than I had with Imuran. Severe nausea and I can barely stand up for too long. Slight headache and dizziness. I'm obviously going to 'phone my team tmrw especially as due to stop Entocort on Friday and nurse said before that may look at methotrexate. Clearly Ive looked at info but can someone give me a personal insight? Been off work for nearly 6 weeks already and desperate to get back on track - side effects from pills damn sight worse than my illness itself.
Reply

Thread Tools


All times are GMT -5. The time now is 06:51 AM.
Copyright 2006-2017 Crohnsforum.com